# SDR DXTA2009122103905

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- Aircraft time: 10,121 hours, 8,331 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 0144204
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL GEAR RETRACTION UNUSUAL NOISE AND VIBRATIONS NOTED FROM NOSE AREA.  AFTER RETURN TO AIRPORT, NOSE GEAR DOORS STILL OPEN.  INSPECTED NLG FOUND NOSE GEAR DOOR TORQUE TUBE BROKEN. R & R NLG DOOR TORQUE TUBE AND TORQUE TUBE SUPPORT ASSY (LT AND RT) AMM REF 32-21-01. REPLACED, PN 01-442-04 ROD END,   5513062-1 SUPPORT ASSY-TORQUE TUBE, 5513062-1, SUPPORT ASSY-TORQUE TUBE, 5542213-16 LINKAGE ASSY-NOSE GEAR DOOR.
